Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On compact complex coset spaces of reductive Lie groups

Author: Jun-ichi Hano
Journal: Proc. Amer. Math. Soc. 15 (1964), 159-163
MSC: Primary 22.70; Secondary 53.66
MathSciNet review: 0158030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel and R. Remmert, Über kompact homogene Kählersche Mannigfaltigkeiten, Math. Ann. 145 (1962), 429-439. MR 0145557 (26:3088)
  • [2] Y. Matsushima, Sur certaines variétés homogènes complexes, Nagoya Math. J. 18 (1961), 1-12. MR 0138704 (25:2147)
  • [3] H. C. Wang, Closed manifolds with homogeneous complex structure, Amer. J. Math. 76 (1954), 1-32. MR 0066011 (16:518a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.70, 53.66

Retrieve articles in all journals with MSC: 22.70, 53.66

Additional Information

PII: S 0002-9939(1964)0158030-1
Article copyright: © Copyright 1964 American Mathematical Society